# SDR GTIA040446

- Difficulty date: May 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK L1 DOOR SLIDE PACK.  FOUND LANYARD AND UNFURLING PINS OUT.  REMOVED SLIDE FROM DOOR AND REINSTALLED UNFURLING PINS.  REINSTALLED PACK BACK ON L1 DOOR AND LANYARD.  NO FURTHER DEFECTS NOTED.
